# SDR DALA2016032902413

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UPPER FRAME CUP, BS 1463, LONG 18LT AT AFT ACCESSORY COMPARTMENT.  FRAME WAS REPAIRED IAW SRM 53-01, FIG 2, 51-01, 53-14-4, FIG 3, 51-30-2, 51-30-5.
